The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Help for a runner

Nov 26, 2008

I'm dating a partner who's positive, and recently had to start PeP due to an accident. I'm in college and an athlete and part of my daily routine is distance running. However, while on my Truvada/Kaletra regime not only am I not sleeping, while running I feel soreness around my liver area. Am I immagining these problems, or is there something more going on? If so what can I do. I don't really feel comfortable discussing this with my coach, therefore taking tme off isn't an option.

Response from Dr. Henry

Kaletra/Truvada often causes increase gas/stomach swelling particularly during first weeks /months. A runner could well sense that situation which should resolve after the month of PEP is completed. If symptoms worsen I recommend seeing the prescribing clinic for an evaluation. KH

High SGPT (73)
Hydroxycut Hardcore caps

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint